# SDR MALA965247

- Difficulty date: December 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831MA
- Make and model: Dhav DHC8102
- Aircraft serial: 339
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Latch
- Part number: AR2674
- Condition: Broken
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT NR 3478 - ON CLIMB-OUT FROM MSP, THE MAIN GEAR DIDN'T UP AND LOCK AFTER GEAR RETRACTION AND THE NOSE GEAR YELLOW AMBER LIGHT REMAINED ILLUMINATED.  MAINTENANCE REPLACED A BROKEN LATCH ON THE NOSE GEAR DOOR, P/N AR 2674.  ALL CHECKS SATISFACTORY.  (M)
